# SDR SWAA2024112772106

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 67,245 hours, 40,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MOST AFT EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED LH MOST AFT EXTERIOR EMERGENCY LIGHT BULB IN REFERENCE TO AMM 33-51-04. OPS CHECK GOOD.
